Results 1 to 9 of 9

Thread: Small rash on shaft of my penis

  1. #1
    Senior Member Buster's Avatar
    Join Date
    Jun 2005
    Posts
    147

    Default Small rash on shaft of my penis

    Hi,
    I am wondering what I should do with the small, pea size rash on the shaft of my penis. I know it is nothing else than some sort of ezcema, I have had it before, and it has just gone away after some time. But it is a little bit bigger this time, and I started applying 1 % hydrocortisone yesterday. I am not very happy about using this on my penis.

    Does anyone have any comments on this?

    Thanks,
    Mads

  2. #2
    Senior Member Jordan's Avatar
    Join Date
    Jun 2005
    Location
    Pocatello, Idaho
    Posts
    217

    Default

    I would suggest seeing a dermatologist and relating your concerns of using hydrocortisone. For something such as this, there really is no one on these forums that could give you advice that would be trustworthy and helpful. All I can say is, steroids are bad for the skin, which you already know.

  3. #3
    Senior Member
    Join Date
    Jan 2006
    Posts
    165

    Default

    The 1% is fine for it. I get this as well, only in the fall and winter. It's no big deal at all, it will go away.

  4. #4
    Senior Member
    Join Date
    Oct 2006
    Posts
    299

    Default

    I'm not so sure how this is a 'Similar and co-existing condition' .. but all the best !!!!

  5. #5
    Senior Member
    Join Date
    Jan 2006
    Posts
    165

    Default

    Quote Originally Posted by Munch Ausen
    I'm not so sure how this is a 'Similar and co-existing condition' .. but all the best !!!!
    Seb Derm is a topic on this board. And this is an area Seb Drm affects.

  6. #6
    Junior Member
    Join Date
    Sep 2006
    Location
    michigan
    Posts
    18

    Default

    i had a spot down there before a few years back, the doctor told me it was actually not a rare occurance, but i didnt know it was seb derm back then. and i dont remember how i made it go away, i supposed if i had it i would put a very small amount of hydrocortisone on it.
    -ray

  7. #7
    Senior Member
    Join Date
    Oct 2006
    Posts
    299

    Default

    I didn't realize seb derm affected down there. Interesting.

  8. #8
    Senior Member Buster's Avatar
    Join Date
    Jun 2005
    Posts
    147

    Default thanks for the replies

    I think it is fading away now. It was actually a bit bigger than the ones before, the size of a thumb nail or so. But I started to apply the Replenix green tea serum, and it seems to be helping.

    All the best

  9. #9
    Senior Member Buster's Avatar
    Join Date
    Jun 2005
    Posts
    147

    Default

    Hi,
    Thanks for the replies.
    At this time the rash is gone. I noticed that when I met my girlfriend and we slept together for the first time, it started to get better. Im not sure why, maybe stressreduction or maybe even immune defense transfer?
    I also did some tanning in a sun saloon, and maybe this helped too.
    In any event I did not apply anything topically other than 1 % corticosteroid lotion for 1 day.

    thanks

Similar Threads

  1. I really do not like having a penis at times
    By IowaDavid in forum Off-topic discussion
    Replies: 23
    Last Post: 9th June 2008, 01:51 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •